# SDR ASAA0280333

- Difficulty date: September 27, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6547960916
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - C-CHECK, FOUND CORROSION IN AFT CARGO BAY AT NR 5 WEB LIGHTING HOLE FROM STATION 1193 TO 1212, LONGERON 28R TO 29R.  REPLACED INTERCOSTAL AT STATION 1193 PER SRM 51-30-5, PAGE 12, PARA 7, AND 51-30-2, PAGE 3, FIG 2.  (M)
